MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 2013

[Fulminant acute heart failure following intravenous bolus administration of verapamil in a patient with supraventricular tachycardia].

Stengaard Carsten, Eiskjær Hans, Jensen Henrik Kjærulf

Клинический случайСтатьяПеревод в очереди

Аннотация

Verapamil administered intravenously is recommended as a first-line therapy in patients with supraventricular tachycardia. However, these patients may suffer from tachycardia-induced heart failure and particular caution is needed before prescription of verapamil in these cases. We present a case of fulminant acute heart failure following intravenous bolus administration of verapamil in a previously healthy young man. This case stresses the potential deleterious effects of this commonly prescribed drug.

Для цитирования: Stengaard Carsten, Eiskjær Hans, Jensen Henrik Kjærulf. [Fulminant acute heart failure following intravenous bolus administration of verapamil in a patient with supraventricular tachycardia].. Ugeskrift for laeger. 2013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.